Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi everyone, just wanted some claritiy if anyone has any for me....i am almost done my treatment of 60mg/day for four months and I am 145lbs had moderate acne. I want to quit now but I only have 10 days left to finish. as of December i have been having really bad stomach pains all day weather I eat or not and gets worse as the day goes on....I look like I am 5months pregnant and have to lay on my stomach to get any relief.....My body just hurts with the joint pain and muscle aches...used to workout 5x a week prior to accutane and now I can't handle the pain afterwards not to mention the lack of ambition. Also I have found myself loosing my temper very quickly with my family and those around me and if I am in public places I get anxcious and irritated with ppl. I look at myself and feel ugly...like I want to change everything about myself and I think I have gained like 10lbs on this cause I can't stop eating at night and the lack of excersise! If I stop with 10 days left will it still work effectively??? And will my symptoms go away????? Help Please and thank you!

Link to comment
Share on other sites

If I were you I'd finish out the 10 days. I mean, you've come this far. Have you told your derm about the stomach pains? The joint pains should fade after the course then you would be albe to workout again, at least it was like that with me. I would be a little concerned about the stomach problems due to the reports of ibs. How severe would you say it is?

Link to comment
Share on other sites

Weird how you can go through most the entire treatment and not get a serious side effect until the end. I think i have developed Plantar Fasciitis as a side in the past week or two. Very painful and annoying. Im going to stick with the remaining 8 days though and hope it goes away after a few weeks off.

Link to comment
Share on other sites

If your stomach has been hurting since december, have you talked to your doctor about this? It may or may not be related to accutane, but something that sounds so painful and so persistent should be checked out by a doctor.

Link to comment
Share on other sites

If your stomach has been hurting since december, have you talked to your doctor about this? It may or may not be related to accutane, but something that sounds so painful and so persistent should be checked out by a doctor.

Thank you for your replies....I have seen my doctor because the pain is so bad that I can hardly finish my work day and it is making me depressed cause I don't feel like myself! As for my skin it has gotten better in the sense that I have zero blackheads and I only get the odd small zit. My skin has become very thin so if I pop it (which I know I'm not supposed to...old habbit!) the skin will keep peeling and it creates a sore...almost like I burnt myself and takes awhile to heal. I also have lovely cracks on each side of my mouth, and despite the fact I put polysporin on it constantly..they won't heal. Sometimes I wonder about my doctor...told her all my side effects and all she did was send me home with a sample pack of Nexxium(acid reflux) and dicetel(for IBS). I know that i have come so far but I can't take the pains anymore...the other day I cleaned my house and when i was done I could hardly walk after....had a lot of pain in my hip joint???? All in all though even with the side effects I am glad i took the journey cause it has made my face better....maybe not 100% but thats ok I can live with that!

Link to comment
Share on other sites

If I were you I'd finish out the 10 days. I mean, you've come this far. Have you told your derm about the stomach pains? The joint pains should fade after the course then you would be albe to workout again, at least it was like that with me. I would be a little concerned about the stomach problems due to the reports of ibs. How severe would you say it is?

Ya would have to say that the stomach pains are almost unbearable...I feel stuffed all the time and crampy....sometimes sharp pains...starts right under my ribcage...i look lika bloted balloon....lol! Just rather stop then do even 10 more days of damage.........

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×